Theorem of existence of ruptures in probability scale. Preliminary short version
The theorems of existence of the ruptures have been proved. The ruptures can exist near the borders of finite intervals and of the probability scale. The theorems can be used, e.g., in economics and forecasting.
|Date of creation:||15 Jun 2010|
|Contact details of provider:|| Postal: Ludwigstraße 33, D-80539 Munich, Germany|
Web page: https://mpra.ub.uni-muenchen.de
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Daniel Kahneman & Richard H. Thaler, 2006. "Anomalies: Utility Maximization and Experienced Utility," Journal of Economic Perspectives, American Economic Association, vol. 20(1), pages 221-234, Winter.
- Harin, Alexander, 2010. "The ruptures in the probability scale and some problems of modelling," EconStor Conference Papers 57846, ZBW - German National Library of Economics.
When requesting a correction, please mention this item's handle: RePEc:pra:mprapa:23319. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Joachim Winter)
If references are entirely missing, you can add them using this form.